# SDR SWAA2024031462578

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 73,253 hours, 43,726 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER FWD LOWER SLIDING SEAL CRACKED.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-31-31-000-803-NG (STABILIZER-TO-BODY LOWER FRONT SPAR SLIDING SEAL REMOVAL - PERMANENT)] AT LH HORIZONTAL STAB;[02] C/W INSPECTION
